MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965404520
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional number g4.Pma/510(k): k980163.
 
Event or Problem Description
It was reported that device sizing did not align with the box label.A 22x70/10 wallstent was selected for use.During the procedure, the physician noted that the wallstent sizing did not match the dimensions indicated on the box label and chose to remove the stent instead of deploying it.After removal, the lab deployed the stent on the table to assess its actual size and determined that the sizing did not align with the measurements provided on the box.The procedure was completed and there were no patient complications reported.
 
Event or Problem Description
It was reported that device sizing did not align with the box label.A 22x70/10 wallstent was selected for use.During the procedure, the physician noted that the wallstent sizing did not match the dimensions indicated on the box label and chose to remove the stent instead of deploying it.After removal, the lab deployed the stent on the table to assess its actual size and determined that the sizing did not align with the measurements provided on the box.The procedure was completed and there were no patient complications reported.It was further reported that the size was determined by measuring through angiography during the case.
 
Additional Manufacturer Narrative
Additional number g4.Pma/510(k): k980163.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21164052
Report Number2124215-2024-83388
Device Sequence Number13146420
Product Code JCT
UDI-Device Identifier08714729204145
UDI-Public08714729204145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2025
Device Model NumberH965404520
Device Catalogue NumberH965404520
Device Lot Number0031288005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/06/2025
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown